Accessibility navigation


Flux-difference splitting for the Euler equations with axial symmetry

Glaister, P. (1988) Flux-difference splitting for the Euler equations with axial symmetry. Journal of Engineering Mathematics, 22 (2). pp. 107-121. ISSN 1573-2703

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1007/BF02383596


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:15598
Publisher:Springer

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation